MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SPECIAL PROCEDURE PK

Medline Industries, LP MEDLINE; SPECIAL PROCEDURE PK
Catalog Number DYNJ63880A
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that blue or towels leaving particulate in the saline solution.
 
Additional Manufacturer Narrative
The account reported finding linting towels.A photo and a sample were received for investigation; 4 unused folded towels were received, two or towels had linting and two did not, and finished good production records and finished good pack build were reviewed.The reported issue was confirmed, as the two or towels found linting had a chunk of towel lint on the inside of the or towels.Based on the complaint details the root cause is considered to be a vendor product issue relating to the component manufacturing process, and the vendor response stated the root cause may be related to the sewing process if the suction outlet on the equipment is blocked; preventive measures include cleaning the tuyere of the sewing machine and training operators to clean the equipment according to requirements.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SPECIAL PROCEDURE PK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093--275
MDR Report Key50931693
Report Number1417592-2026-52939
Device Sequence Number13183851
Product Code OES
UDI-Device Identifier40195327277070
UDI-Public40195327277070
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ63880A
Device Lot Number23EDA467
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/11/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2023
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown